# SDR AALA20091020AFW01

- Difficulty date: October 9, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N338AA
- Make and model: Boeing 767223
- Aircraft serial: 22335
- Aircraft time: 83,596 hours, 16,694 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 140T37002
- Condition: Corroded
- Location: Cargo Door
- Part time: 83,595 hours, 16,694 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOT CORROSION WAS FOUND ON THE NUMBER 4 BEAM INNER CHORD OF THE AFT CARGO DOOR.  DURING THE DISMANTLING THE INNER CHORD BUCKLED IN THE MIDDLE OF THE BEAM AT STATION 200.  REPAIRED CHORD USING 1 FORMED ANGLE AND A REPAIR STRAP.  THE CORROSION WAS LIMITED TO 3 NUT PLATE FASTENERS.  BLEND LOCATIONS ARE AT STATIONS 169, 175, AND 224 AND WERE REPAIRED USING STRAPS AND NESTED FORMED ANGLES.
